# SDR CA010531009

- Difficulty date: April 29, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Aircraft time: 29,089 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Condition: Sheared
- Location: Hyd Pump
- Component: Hyd Pump, Abex
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT CREW REPORTED R/H ENGINE HYDRAULIC PRESSURE LOW LIGHT CAME ON WITH ECIAS MESSAGE "R/H ENG EDP". AIRCRAFT DIVERTED AND LANDED. R/H EDP FOUND SHAFT SHEARED, PUMP REPLACED, FILTERS REPLACED AND SYSTEM FLUSHED AS PER AMM 29-11-00 AND 29-11-05. AIRCRAFT RETURNED TO SERVICE.. .
